# SDR ASAA2024050149368

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,148 hours, 12,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008, FOUND 6 AISLE EMERGENCY EXIT LIGHTS FROM ROWS 3-13 INOP ON BOTH SIDES, INCLUDING BOTH SIDE FWD OVERWING EMERGENCY LIGHTS. GROUNDED - YES. REMOVED AND REPLACED BOTH BATTERY PACKS AT ROWS 7 CBA AND 7 DEF FOOT PANELS REF AMM TASK 33-51-06-960-805. OPERATIONAL TEST GOOD. OK FOR SERVICE. ALL EMERGENCY EXIT LIGHTS GOOD.
